- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 601265, 8 pages
A Malaria Model with Two Delays
1Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210046, China
2School of Sciences, Beijing University of Civil Engineering and Architecture, Beijing 100044, China
Received 5 November 2012; Accepted 25 January 2013
Academic Editor: Xiang Ping Yan
Copyright © 2013 Hui Wan and Jing-an Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Yunxian Dai, Yiping Lin, and Huitao Zhao, “Hopf Bifurcation and Global Periodic Solutions in a Predator-Prey System with Michaelis-Menten Type Functional Response and Two Delays,” Abstract and Applied Analysis, vol. 2014, pp. 1–16, 2014.
- Jinhu Xu, and Yicang Zhou, “Hopf bifurcation and its stability for a vector-borne disease model with delay and reinfection,” Applied Mathematical Modelling, 2015.